Universiti Teknologi Malaysia Institutional Repository

On the probability that an element of metacyclic 2-group of positive type fixes a set and its generalized conjugacy class graph

El-Sanfaza, Mustafa Anis and Sarmin, Nor Haniza (2015) On the probability that an element of metacyclic 2-group of positive type fixes a set and its generalized conjugacy class graph. Global Journal Of Pure And Applied Mathematics, 11 (2). pp. 899-908. ISSN 0973-1245

Full text not available from this repository.

Abstract

The probability that an element of a group fixes a set is considered as one of the extensions of commutativity degree that can be obtained by some group actions on a set. We denote G as a metacyclic 2-group of positive type of nilpotency of class at least three and O as the set of all subsets of all commuting elements of G of size two in the form of a,b , where a and b commute and each of order two. In this paper, we compute the probability that an element of G fixes a set in which G acts regularly on O. Then the results are applied to graph theory, more precisely to generalized conjugacy class graph.

Item Type:Article
Uncontrolled Keywords:conjugacy, probability
Subjects:A General Works
ID Code:58685
Deposited By: Haliza Zainal
Deposited On:04 Dec 2016 12:07
Last Modified:22 Mar 2017 14:11

Repository Staff Only: item control page